# SDR SWAA2014010223683

- Difficulty date: December 5, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED FOUND ON FWD GALLEY DOOR CUT OUT FWD LOWER CORNER LOCATED AT BS 294.5+5 STRINGER 17R.  REPAIRED CUT OUT IAW EA.
